zbMATH — the first resource for mathematics

Sufficient conditions for the local controllability of systems with random parameters for an arbitrary number of system states. (English. Russian original) Zbl 1157.93322
Russ. Math. 52, No. 3, 34-44 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 3, 38-49 (2008).
Summary: We obtain sufficient conditions for the existence of a nonanticipating control for linear systems with stationary random parameters. We consider the case of a bounded control and an arbitrary number of system states. We estimate the probability that the system is nonanticipatingly locally controllable on a fixed time interval. We formulate the main assertions in terms of Lyapunov functions, choosing the latter in the class of piecewise continuously differentiable functions.

93B05 Controllability
93E03 Stochastic systems in control theory (general)
93D30 Lyapunov and storage functions
PDF BibTeX Cite
Full Text: DOI
[1] R. Z. Khasminsky, ”Limit Theorem for a Solution of the Differential Equation with a Random Right Part,” Prob. Theor. Appl. 11(3), 444–462 (1966).
[2] O. V. Baranova, ”The Uniform Global Controllability of Linear Systems with Stationary Random Parameters,” Differents. Uravneniya 27(11), 1843–1850 (1991).
[3] F. Colonius and R. Jonson, ”Local and Global Null Controllability of Time Varying Linear Control Systems,” Control, Optimization and Calculus of Variations 2, 329–341 (1997). · Zbl 0899.93004
[4] D. P. De Farias, J. C. Geromel, J. B. R. Do Val, and O. L. V. Costa, ”Output Feedback Control of Markov Jump Linear Systems in Continuous-Time,” IEEE Trans. Autom. Contr. 45(5), 944–949 (2000). · Zbl 0972.93074
[5] Ye. Tsarkov, ”Asymptotic Methods for Stability Analysis of Markov Impulse Dynamical Systems,” Nonlin. Dynam. Syst. Theor. 2(1), 103–115 (2002). · Zbl 1023.34050
[6] S. Ibrir and E. K. Boukas, ”A Constant-Gain Nonlinear Estimator for Linear Switching Systems,” Nonlin. Dynam. Syst. Theor. 5(1), 49–59 (2005). · Zbl 1080.93010
[7] A. I. Subbotin and A. G. Chentsov, Guarantee Optimization in Control Problems (Nauka, Moscow, 1981) [in Russian]. · Zbl 0542.90106
[8] N. N. Krasovskii, Control of a Dynamic System (Nauka, Moscow, 1985) [in Russian].
[9] S. F. NIkilaev and E. L. Tonkov, ”Differentiability of Speed Vector and Positional Control of a Linear Subcritical System,” Differents. Uravneniya 36(1), 76–84 (2000).
[10] S. F. Nikilaev and E. L. Tonkov, ”Some Problems Connected with the Existence and the Construction of Nonanticipating Control for Nonstationary Control Systems,” Vestn. Udmurtsk. Univ., No. 1, 11–32 (2000).
[11] Yu. V. Masterkov and L. I. Rodina, ”Controllability of a Linear Dynamic System with Random Parameters,” Differents. Uravneniya 43(4), 457–464 (2007). · Zbl 1131.93008
[12] Yu. V. Masterkov and L. I. Rodina, ”Construction of a Nonanticipating Control for Systems with Random Parameters,” Vestn. Udmurtsk. Univ., No. 1, 101–114 (2005).
[13] Yu. V. Masterkov and L. I. Rodina, ”Conditions of Local Controllability for Systems with Random Parameters,” Vestn. Udmurtsk. Univ., No. 1, 81–94 (2006).
[14] Yu. V. Masterkov and L. I. Rodina, ”The Sufficient Conditions of Local Controllability for Linear Systems with Random Parameters,” Nonlin. Dynam. Syst. Theor. 7(3), 303–314 (2007). · Zbl 1133.93008
[15] A. N. Shiryaev, Probability (Nauka, Moscow, 1989) [in Russian].
[16] V. S. Korolyuk et al., Reference-Book on the Theory of Probability and Mathematical Statistics (Nauka, Moscow, 1985) [in Russian].
[17] I. P. Kornfel’d, Ya. G. Sinai, and S. V. Fomin, Ergodic Theory (Nauka, Moscow, 1980) [in Russian].
[18] Yu. A. Rozanov, Stationary Random Processes (Nauka, Moscow, 1990) [in Russian]. · Zbl 0721.60040
[19] N. N. Krasovskii, Theory of Motion Control (Nauka, Moscow, 1968) [in Russian].
[20] L. I. Rodina and E. L. Tonkov, ”Conditions of Complete Controllability of a Nonstationary Linear System in a Critical Case,” Kibern. i Sist. Analiz 40(3), 87–100 (2004). · Zbl 1068.93013
[21] E. A. Galperin and N. N. Krasovskii, ”Stabilization of Stationary Motions in Nonlinear Control Systems,” Prikl. Matem. i Mekh. 27, 1–24 (1963).
[22] E. Roxin, ”Stability in General Control Systems,” J. Different. Equat. 1(2), 115–150 (1965). · Zbl 0143.32302
[23] A. F. Filippov, Differential Equations with a Discontinuous Right-Hand Side (Nauka, Moscow, 1985) [in Russian]. · Zbl 0571.34001
[24] E. A. Galperin, ”Some Generalization of Lyapunov’s Approach to Stability and Control,” Nonlin. Dynam. Syst. Theor. 2(1), 1–24 (2002). · Zbl 1034.34058
[25] E. A. Barbashin, Lyapunov Functions (Nauka, Moscow, 1970) [in Russian].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.